# SDR DALA2025101307457

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 77,261 hours, 25,983 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MONITOR INSPECTION LOG REPAIR TO FUSELAGE BS 1440 FRAME INBOARD CHORD REPAIR BETWEEN STRINGERS 24L-27L.   REF ERA 629344-14AD. (1245009)
